×

zbMATH — the first resource for mathematics

Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces. (English) Zbl 0462.34041

MSC:
34G20 Nonlinear differential equations in abstract spaces
34A34 Nonlinear ordinary differential equations and systems
34B15 Nonlinear boundary value problems for ordinary differential equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chandra, J.; Lakshmikantham, V.; Mitchell, A.R., Existence of solutions of boundary value problems for nonlinear second order systems in a Banach space, Nonlinear analysis, 2, 157-168, (1978) · Zbl 0385.34035
[2] Daher, J., On a fixed point principle of sadovskii, Nonlinear analysis, 2, 643-645, (1978) · Zbl 0377.47038
[3] Deimling, K., Ordinary differential equations in Banach spaces, () · Zbl 0555.60036
[4] Deimling, K., Periodic solutions of differential equations in Banach spaces, Man. math., 24, 31-44, (1978) · Zbl 0373.34032
[5] Diestel, J., Geometry of Banach spaces—selected topics, () · Zbl 0307.46009
[6] Gaines, R.E.; Mawhin, J.L., Coincidence degree and nonlinear differential equations, () · Zbl 0326.34020
[7] Kuratowski, C., Sur LES espaces complets, Fundam. math., 15, 301-309, (1930) · JFM 56.1124.04
[8] Lemmert, R.; Volkmann, P., Randwertprobleme für gewöhnliche differentialgleichungen in konvexen teilmengen eines banachraumes, J. diff. eqns., 27, 138-143, (1978) · Zbl 0388.34038
[9] Mönch, H., Existenz für Sturm-Liouville-probleme, Dissertation Paderborn, (1979)
[10] Sadovskii, B.N., Limit-compact and condensing operators, Russ. math. survs., 27, 85-155, (1972) · Zbl 0243.47033
[11] Schmitt, K.; Thompson, R.C., Boundary value problems for infinite systems of second order differential equations, J. diff. eqns., 18, 277-295, (1975) · Zbl 0302.34081
[12] Schmitt, K.; Volkmann, P., Boundary value problems for second order differential equations in convex subsets in a Banach space, Trans. am. math. soc., 218, 397-405, (1976) · Zbl 0334.34054
[13] Schröder, J., Inverse-monotone nonlinear differential operators of the second order, Proc. R. soc. edinb., 79A, 193-216, (1977) · Zbl 0412.34008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.